# SDR RAIA9912031

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: SYLC522454
- Condition: Failed
- Location: Rt Engine
- Part time: 6,359 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6150- JFK-  ON TAXI OUT, NR 2 ENG OIL TEMP INCREASED.  MAINTENANCE REPLACED NR 2 ENGINE OIL COOLER FLAP ACTUATOR.
